Alert archive / Florida / Beach Hazards Statements in 2019
Beach Hazards Statement 6, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this beach hazards statement at Nov 21, 2019, 8:54 PM EST for Charlotte County, Lee County, Sarasota County, Florida. It took effect at Nov 21, 2019, 10:00 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2019, 8:54 PM EST (01:54 UTC)
- In effect from
- Nov 21, 2019, 10:00 PM EST
- Expired
- Nov 22, 2019, 10:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Tampa Bay, FL
Counties Charlotte County, FL, Lee County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 96 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 1.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1731 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
485 WHUS42 KTBW 220154 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Tampa Bay Ruskin FL 854 PM EST Thu Nov 21 2019 FLZ160-162-165-230300- /O.NEW.KTBW.BH.S.0006.191122T0300Z-191123T0300Z/ Coastal Sarasota-Coastal Charlotte-Coastal Lee- 854 PM EST Thu Nov 21 2019 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH FRIDAY EVENING... The National Weather Service in Tampa Bay Ruskin has issued a Beach Hazards Statement for Red Tide, which is in effect through Friday evening. * RED TIDE HAZARDS...Possible respiratory irritation in some coastal areas. For red tide forecast information visit https://tidesandcurrents.noaa.gov/hab/gomx.html * FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... Symptoms may include coughing...sneezing...and tearing eyes. People with respiratory conditions such as asthma... emphysema...and other pulmonary diseases may be more sensitive. Irritation may vary locally and throughout the day. If you experience uncomfortable symptoms...consider going to an unaffected beach nearby. * FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA FORECAST: Coastal Southern Sarasota County: Gulf Coast...possible Friday. Coastal Northern/Southern Charlotte County: Gulf Coast...possible Friday. Coastal Northern/Central Lee County: Gulf Coast...possible Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Florida red tide observations...You can find unaffected beaches by checking reports of recent local observations and data: Mote Marine Laboratory daily beach conditions at https://visitbeaches.org and the Florida Fish and Wildlife Conservation Commission (FWC) red tide status at myfwc.com/redtidestatus. Florida red tide health information...Consult the Florida Department of Health at: www.floridahealth.gov/environmental-health/aquatic-toxins/red- tide.html or call the Poison Control Center at: 1 800 222 1222. Inclusion of external links does not constitute endorsement by the Department of Commerce (DOC)/(NOAA) of these external web sites or the information, products, or services contained therein. Florida red tide information sources...red tide forecasts are provided by the National Ocean Service with data provided by the FWC and Mote Marine Laboratory. && $$ https://www.weather.gov/tampa
2 follow-up statements
165 WHUS42 KTBW 221432 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Tampa Bay Ruskin FL 932 AM EST Fri Nov 22 2019 FLZ160-162-165-230300- /O.CON.KTBW.BH.S.0006.000000T0000Z-191123T0300Z/ Coastal Sarasota-Coastal Charlotte-Coastal Lee- 932 AM EST Fri Nov 22 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT... * RED TIDE HAZARDS...Possible respiratory irritation in some coastal areas. For red tide forecast information visit https://tidesandcurrents.noaa.gov/hab/gomx.html * FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... Symptoms may include coughing...sneezing...and tearing eyes. People with respiratory conditions such as asthma... emphysema...and other pulmonary diseases may be more sensitive. Irritation may vary locally and throughout the day. If you experience uncomfortable symptoms...consider going to an unaffected beach nearby. * FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA FORECAST: Coastal Southern Sarasota County: Gulf Coast...possible tomorrow. Coastal Northern/Southern Charlotte County: Gulf Coast...possible tomorrow. Coastal Northern/Central Lee County: Gulf Coast...possible tomorrow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Florida red tide observations...You can find unaffected beaches by checking reports of recent local observations and data: Mote Marine Laboratory daily beach conditions at https://visitbeaches.org and the Florida Fish and Wildlife Conservation Commission (FWC) red tide status at myfwc.com/redtidestatus. Florida red tide health information...Consult the Florida Department of Health at: www.floridahealth.gov/environmental- health/aquatic-toxins/red- tide.html or call the Poison Control Center at: 1 800 222 1222. Inclusion of external links does not constitute endorsement by the Department of Commerce (DOC)/(NOAA) of these external web sites or the information, products, or services contained therein. Florida red tide information sources...red tide forecasts are provided by the National Ocean Service with data provided by the FWC and Mote Marine Laboratory. && $$ https://www.weather.gov/tampa
344 WHUS42 KTBW 230307 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Tampa Bay Ruskin FL 1007 PM EST Fri Nov 22 2019 FLZ160-162-165-231115- /O.EXP.KTBW.BH.S.0006.000000T0000Z-191123T0300Z/ /O.NEW.KTBW.BH.S.0007.191123T0307Z-191124T0300Z/ Coastal Sarasota-Coastal Charlotte-Coastal Lee- 1007 PM EST Fri Nov 22 2019 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING... The National Weather Service in Tampa Bay Ruskin has issued a Beach Hazards Statement for Red Tide, which is in effect through Saturday evening. * RED TIDE HAZARDS...Possible respiratory irritation in some coastal areas. For red tide forecast information visit https://tidesandcurrents.noaa.gov/hab/gomx.html * FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... Symptoms may include coughing...sneezing...and tearing eyes. People with respiratory conditions such as asthma... emphysema...and other pulmonary diseases may be more sensitive. Irritation may vary locally and throughout the day. If you experience uncomfortable symptoms...consider going to an unaffected beach nearby. * FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA FORECAST: Coastal Southern Sarasota County: Gulf Coast...possible on Saturday and Sunday. Coastal Northern Charlotte County: Gulf Coast...possible Saturday and Sunday. Coastal Southern Charlotte County: Gulf Coast...possible Saturday. Coastal Northern/Central Lee County: Gulf Coast...possible Saturday and Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Florida red tide observations...You can find unaffected beaches by checking reports of recent local observations and data: Mote Marine Laboratory daily beach conditions at https://visitbeaches.org and the Florida Fish and Wildlife Conservation Commission (FWC) red tide status at myfwc.com/redtidestatus. Florida red tide health information...Consult the Florida Department of Health at: www.floridahealth.gov/environmental-health/aquatic-toxins/red- tide.html or call the Poison Control Center at: 1 800 222 1222. Inclusion of external links does not constitute endorsement by the Department of Commerce (DOC)/(NOAA) of these external web sites or the information, products, or services contained therein. Florida red tide information sources...red tide forecasts are provided by the National Ocean Service with data provided by the FWC and Mote Marine Laboratory. && $$ https://www.weather.gov/tampa
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this beach hazards statement went out at Nov 21, 6:51 PM EST, 2 hours 3 minutes earlier.
Area forecast discussion, Nov 21, 6:51 PM EST, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 651 PM EST Thu Nov 21 2019 .UPDATE... Upper level ridging from the S Gulf over the FL Peninsula with cirrus streaming over ridge along the N Gulf coast this evening. Scattered fair weather cu field this afternoon indicating low level flow has shifted easterly and as also seen in early look at sounding with slight moisture increase as well. Not as cold areawide tonight as conditions slowly moderate under mostly clear skies overnight and through the end of the week. && .AVIATION... Clearing skies with VFR conditions tonight with light variable winds. Shallow and patchy field fog again possible at typical fog prone areas towards morning as well. && .Prev Discussion... /issued 201 PM EST Thu Nov 21 2019/ DISCUSSION... High pressure remains aloft over the Gulf of Mexico this afternoon with a surface high centered over the Carolinas. After a cool start this morning, temperatures have warmed up nicely and will top out in the mid 70s to around 80 degrees. The surface high will shift eastward for Friday and Saturday ahead of the next cold front. This will allow winds to shift to a more southerly direction, with temperatures and humidity rising a bit each day. This front will move through the region Saturday night and Sunday, bringing a chance for some showers along with another drop in temperatures Sunday and Monday. Temperatures moderate through the rest of next week, with the next rain chance Wednesday. MARINE... Light winds and seas will prevail through the first half of the weekend. A cold front will move through the region Saturday night and Sunday, bringing a chance for showers along with some slightly higher winds and seas, though no headlines are expected at this point. FIRE WEATHER... High pressure will keep pleasant and dry weather in place through the next few days with no red flag conditions expected. A cold front will move through the region Saturday night and Sunday, bringing our next chance for rain. Some patchy fog can be expected for the next couple of nights. A few locations will see high dispersion values Saturday. && .Preliminary Point Temps/PoPs... TPA 58 77 61 78 / 0 0 0 0 FMY 59 79 62 80 / 0 0 0 0 GIF 57 78 60 80 / 0 0 0 0 SRQ 59 79 62 80 / 0 0 0 0 BKV 54 77 57 79 / 0 0 0 0 SPG 61 77 63 78 / 0 0 0 0 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...None. Gulf waters...None. && Davis
Nearby
Beach Hazards Statements in Florida, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.